# SDR 2025F00009

- Difficulty date: October 1, 2024
- Submitted: January 3, 2025
- Operation: General aviation
- Aircraft: N499AV
- Make and model: Cessna 560XL
- Aircraft serial: 5605602
- Aircraft time: 7,447 hours, 6,052 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Control Cable
- Part number: 666000251
- Condition: Worn
- Location: Zone 300
- Part time: 2,398 hours, 1,878 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LEFT FORWARD SECONDARY RUDDER CABLE EXCESSIVELY WORN DUE TO RUBBING ON ITS' GUIDE TUBE AND FAIRLEADS THROUGHOUT AIRCRAFT. VERIFIED PROPER CABLE ROUTING AND RIGGING. CABLE WAS REPLACED 2400 HOURS AGO DUE TO SAME ISSUE. CONTACTED MANUFACTURER AND DETERMINED THERE IS NO APPROVED REPAIR OR ALTERATION TO FIX THIS ISSUE OTHER THAN REPLACING CABLE. REPLACED CABLE AGAIN AND PROPERLY RIGGED.
